# SDR AALA202109021726

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 79,298 hours, 10,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774415
- Part serial: 0788
- Condition: No Test
- Location: L4 Door
- Part time: 44,750 hours, 5,456 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING L4 DOOR MECHANISM FUNCTIONAL TEST DISCOVERED BUSTLE WAS IN HARD CONTACT WITH FUSELAGE, THE SLIDE HAS SLID DOWN IN ITS COVER AND PUSHED OUT THE BUSTLE INTO THE FUSELAGE. REPLACED SLIDE PER JOB CARD 72L80025001.
